[133] Gallai colorings of non-complete graphs, Discrete

Math. 310 (2010) 977 - 980 (with Gábor Sárközy)

 [134] Monochromatic Hamiltonian 3-tight Berge cycles in

two-colored 4-uniform hypergraphs (with Sárközy and Szemerédi)

Journal of Graph Theory, 63 (2010) 288-299.

  [135] Long monochromatic Berge cycles in colored 4-uniform

hypergraphs (with Sárközy and Szemerédi) Graphs and combinatorics,

26, (2010) 71-76.

 [136] Rainbow and orthogonal paths in factorizations of

$K_n$ ,(with Mehdi Mhalla) Journal of Combinatorial Designs, 18 (3)


  [137] Ramsey-type results for Gallai colorings (with

Sárközy and Selkow and Sebő) Journal of graph theory, 64(3) (2009)


 [138] Monochromatic matchings in the shadow graph of

almost complete hypergraphs (with Sárközy and Szemerédi), Annals of

Combinatorics, 14, (2010) 245-249.




 [139] Large monochromatic components in edge colorings of graphs: A survey.

Book chapter in Ramsey Theory, yesterday, today and tomorrow, Ed: A. Soifer, pp. 77-96. Progress in mathematics 285, Birkhauser, 2011.

  [140] Trees in greedy colorings of hypergraphs (with J. Lehel), Discrete Mathematics 311 (2011) 208-209. MR 2011:m 05215

  [141] The 3-color Ramsey number of a 3-uniform Berge cycle (with Sárközy ), CPC 20, (2011) 53-71.

 [142] Partitioning 3-colored complete graphs into three monochromatic cycles (with Ruszinkó, Szemerédi, Sárközy) The Electronic J. of combinatorics, 18( 2011) P53

  [143 Long rainbow cycles in proper edge-colorings of complete graphs (with Ruszinkó, Sárközy and Schelp) Australasian J. of Combinatorics, 50 (2011) 45-53.

  [144] Ramsey and Turán type theorems in geometric bipartite graphs, Annales Univ. Sci. Budapest Sect. math. 54 (2011) 47 - 56.

 [145] On $(\delta \chi)$-bounded families of graphs (with M. Zaker), Electronic J. of Combinatorics, 18 (2011), P108




 [146] Star versus two stripes Ramsey numbers and a conjecture of Schelp (with G.N.Sárközy), Combinatorics, Probability and computing, 21 (2012) 179-186.

[147] New bounds on the Grundy number of products of graphs (with V. Campos, F. Havet, C. Linhares Sales, F. Maffray), Journal of Graph Theory 


[148] Monochromatic of even cycles,  Contributions to Discrete mathematics  , { 7} (2011) 48-50. (with D. Pálvölgyi)


[149] Gallai colorings and domination in multicolored digraphs, Journal of Graph Theory {71} (2012) 278-292 (with G. Simonyi, A. Toth)


[150] The chromatic gap and its extremes, Journal of Combinatorial Theory B. {102} (2012), 1155-1178 (with A. Sebo, N. Trotignon)


[151] The Ramsey number of loose triangles and quadrangles in hypergraphs, The Electronic Journal of Combinatorics, {19} (2) (2012), P30 (with G. Raeisi)


[152] Partition of graphs and hypergraphs into monochromatic connected parts, The Electronic Journal of Combinatorics, (19) (3) (2012) P27 (with S. Fujita, M. Furuya, A. Toth)




[153] Disconnected colors in generalized Gallai-colorings, Journal of Graph Theory {74} (2013) 104-114 (with S. Fujita, C. Magnant, A. Seress)


[154] Monochromatic path and cycle partitions in hypergraphs, The Electronic Journal of Combinatorics, {20} (1) (2013) P18 (with G.N.Sarkozy)


[155]  100 eve szuletett Erdos Pal, Kozepiskolai Matematikai es Fizikai Lapok, {63}(2013 majus)  258-261


[156] Complements of nearly perfect graphs, Journal of Combinatorics, {4} (3) (2013)299-310 (with Z.Li, R.Machado, A.Sebo, S. Thomasse, N. Trotignon)


[157]  Gallai-colorings of triples and 2-factors of B_3, International Journal of Combinatorics, Volume 2013 article ID 929565, 6 pages (with L. Chua, C. Hossain)


[158]  Coloring 2-intersecting hypergraphs, The Electronic Journal of Combinatorics, {20} (3) (2013) P37 (with L. Colucci)





[159] Packing trees into n-chromatic graphs, Discussiones Mathematiciae Graph Theory {34} (2014) 199-201.


[160] Covering by few monochromatic pieces: a transition between two Ramsey problems, Graphs and Combinatorics, DOI 10.1007/s00373-013-1372-2 (with G.N.Sarkozy, S. Selkow)


[161] Noncrossing monochromatic subtrees and staircases in 0-1 matrices, Journal of Discrete Mathematics,  volume 2014, article ID 731519, 5 pages (with S Cai, G. Grindstaff, W. Shull)


[162] Szamitastudomanyi elmenyeimbol, in: A szamitogep-tudomanyrol egyes szam elso szemelyben, TYPOTEX 2013, (szerk: Kornai Andras)  133-136.


[163] Multicolor Ramsey numbers for triple systems, Discrete Mathematics, {322} (2014)69-77 (with M. Axenovich, H. Liu, D. Mubayi)


[164] Domination in transitive colorings of tournaments, Journal of Combinatorial Theory B. {107} (2014) 1-11 (with D. Palvolgyi)


[165] List-coloring claw-free gr4aphs with small cique number, Graphs and Combinatorics, DOI 10.1007/s00373-012-1272-x (with L. Esperet, F. Maffray)


[166] Rainbow matchings and cycle-free partial transversals of Latin squares, Discrete Mathematics, {327} (2014) 96-102 (with G.N.Sarkozy)


[167] Large cross-free sets in Steiner triple systems, Journal of Combinatorial Designs, DOI 10.1002/jcd.21395


[168] A note on covering edge colored hypergraphs by monochromatic components, The Electronic Journal of Combinatorics, {21} (2) (2014) P2.33 (with S. Fujita,M Furuya, A. Toth)


[169] Monochromatic loose-cycle partitions in hypergraphs, The Electronic Journal of Combinatorics {21} (2) (2014) P2.36 (with G.N. Sarkozy)


[170] Partitioning edge colored graphs by monochromatic paths and cycles, Combinatorica, (ISSN: 0209-9683) (with J. Balogh, J. Barat, D. Gerbner, G.N. Sarkozy)



[171] Ramsey Number of a Connected Triangle Matching, Journal of Graph Theory, 2016 (with G. N. Sarkozy)



[172] Vertex covers by monochromatic pieces - a survey of results and problems , Discrete Mathematics, 339 (2016) 1970-1977.


[173] On 3-uniform hypergraphs without linear cycles, Journal of Combinatorics 7, (2016) 205-216 (with Ervin Gyori and Miklos Simonovits)


[174] Ramsey number of paths and connected matchings in Ore-type host graphs, Discrete Mathematics, 339 (2016) 1690-1698 (with J. Barat, J. Lehel, G.N. Sarkozy)


[175] Red-blue clique partitions and (1-1)-transversals, The Electronic Journal of Combinatorics, 23 (2016) P3.40 (with J. Lehel)


[176] Chromatic Ramsey number of acyclic hypergraphs, Discrete Mathematics, (2016) (with A. W. N. Riasanovsky and M. U. Sherman-Bennett)

András Gyárfás

Alfréd Rényi Institute of Mathematics, Hungarian Academy of  Sciences